# SDR QXEA0001092

- Difficulty date: March 25, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 35,473 hours, 44,702 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT CENTER WING LOWER SKIN,  OUTBOARD Z STRINGER CLIPS,  ARE CRACKED IN SIX LOCATIONS SEEN AT FAIRING PANEL 91L OPENING. Z STRINGERS ARE 2.23,  2.22,  2.21,  2.20,  2.19 AND 2.14.  REMOVED AND REPLACED CLIPS IAW FOKKER SRM 51-31-01 AND SRM 51-30-02.
